MathSciNet Relay Station
MathSciNet bibliographic data
MR1249218 (95f:30019) 30C45
Nunokawa, Mamoru On the order of strongly starlikeness of strongly convex functions. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 7, 234–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement